# SDR 9717936308

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 2330 · Entertainment System
- Part: Elect Box
- Condition: Failed
- Location: Seat 10d
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F, H

## Discrepancy

DURING CRUISE, SMOKE ACCUMULATED FROM SEAT 10D.  FLIGHT CREW UTILIZED PORTABLE FIRE EXTINGUISHER AND DEACTIVATED PERSONAL VIDEO SYSTEM.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED SEAT ELECTRONICS BOX AND INSPECTED AREA FOR ANY DEFECTS.  NO FURTHER DEFECTS WERE FOUND, OPERATIONAL CHECK GOOD.
